# SDR AALA20071944

- Difficulty date: October 16, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LEFT NUMBER ONE EXIT DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT LEFT AND RIGHT NUMBER ONE EXIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
